# SDR DHL2002743007

- Difficulty date: July 6, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 ENG FIRE WARNING TEST OF FIREWALL POS WON'T TEST.  NR 3 ENG LWR PYLON PANEL REMOVED & FIREWALL LOOP CONNECTOR DISCONNECTED FOR T/S.  REMOVED AND REPLACED SENSOR C/P IAW BWPM 20-62-14 AND SYSTEM OPS CHK GOOD IAW BMM 26-11-12.
